# SDR UIEA2019082005237

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Part number: 58791
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE 'D', LT FLOOR PROXIMITY LT LEAD BROKEN. ZONE 'D', LT FLOOR PROXIMITY LT LEAD REPLACED AND ZONE 'D' LT EMERGENCY LIGHT TESTED NORMAL AS PER AMM 33-51-00.
